# SDR DALA2022041902675

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 61,981 hours, 8,291 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 AIRCRAFT FAILED VF FOR ODOR IN CABIN. CORRECTIVE ACTION: CONFIRMED APU AS SOURCE OF ODOR. WORKING A330 AMM 21-00-00-615-804-A C/W UP TO STEP B-7. CLEANED APU INTAKE PLENUM. CHK APU BLEED DUCT NO OIL/CONTAMINATION FOUND. APU REPLACED PER AMDS W/C. C/W STAGE 1 AND STAGE 2 CLEANING OF ECS PER A330 AMM 21-00-00. C/W A330 AMM 21-00-00-615-804-A UP TO STEP "Y". COMPLETED STEPS IN A330 MM 21-00 TEST PASSED. NO LEAKS NOTED ON APU OR PACK BAY DUCTING. (8838292)
